Authors: Bolsinov, Alexey
Jovanović, Božidar 
Title: Integrable geodesic flows on homogeneous spaces
Journal: Sbornik Mathematics
Volume: 192
Issue: 7-8
First page: 951
Last page: 968
Issue Date: 1-Jan-2001
Rank: M22
ISSN: 1064-5616
DOI: 10.1070/sm2001v192n07ABEH000577
Abstract: 
It is proved that the geodesic flow of a bi-invariant metric on an arbitrary homogeneous space of a compact Lie group is Liouville-integrable in the non-commutative sense.
Publisher: IOP Science

Show full item record

SCOPUSTM   
Citations

10
checked on May 18, 2024

Page view(s)

38
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.